Alert archive / New Jersey / Small Craft Advisories in 2019

Small Craft Advisory 33, NWS Philadelphia/Mount Holly

March 11, 2019

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 11, 2019, 5:25 AM EDT. It took effect at Mar 11, 2019, 11:00 PM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2019, 5:25 AM EDT (09:25 UTC)
In effect from
Mar 11, 2019, 11:00 PM EDT
Expired
Mar 12, 2019, 12:00 PM EDT
In force
13 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

940 
WHUS71 KPHI 110925
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
525 AM EDT Mon Mar 11 2019

ANZ454-455-112230-
/O.CAN.KPHI.SC.Y.0032.000000T0000Z-190311T1100Z/
/O.NEW.KPHI.SC.Y.0033.190312T0300Z-190312T1600Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
525 AM EDT Mon Mar 11 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON
EDT TUESDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 11 PM this evening to
noon EDT Tuesday. The Small Craft Advisory early this morning has
been cancelled.

* WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-112230-
/O.NEW.KPHI.SC.Y.0033.190312T0300Z-190312T1600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
525 AM EDT Mon Mar 11 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON
EDT TUESDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 11 PM this evening to
noon EDT Tuesday.

* WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ450>453-112230-
/O.EXT.KPHI.SC.Y.0032.000000T0000Z-190312T1600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
525 AM EDT Mon Mar 11 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TUESDAY...

* WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 30 kt
  this evening and tonight. Seas 4 to 6 feet today, subsiding to 3
  to 5 feet tonight and Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

CMS
4 follow-up statements
341 
WHUS71 KPHI 111940
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
340 PM EDT Mon Mar 11 2019

ANZ452-453-121000-
/O.CAN.KPHI.SC.Y.0032.000000T0000Z-190312T1600Z/
/O.EXA.KPHI.SC.Y.0033.190312T0300Z-190312T1600Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
340 PM EDT Mon Mar 11 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON
EDT TUESDAY...

The National Weather Service in Mount Holly has issued a Small 
Craft Advisory, which is in effect from 11:00 PM this evening
until noon Tuesday.

* WINDS AND SEAS...Northwest wind 15 to 20 knots with gusts of 25
  to 30 knots overnight and Tuesday morning. Seas 3 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ450-451-121000-
/O.CON.KPHI.SC.Y.0032.000000T0000Z-190312T1600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
340 PM EDT Mon Mar 11 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
TUESDAY...

* WINDS AND SEAS...West wind 10 to 15 knots, becoming northwest 
  15 to 20 knots with gusts of 25 to 30 knots overnight and 
  Tuesday morning. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ454-455-121000-
/O.CON.KPHI.SC.Y.0033.190312T0300Z-190312T1600Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
340 PM EDT Mon Mar 11 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO NOON EDT TUESDAY...

* WINDS AND SEAS...Northwest wind 15 to 20 knots with gusts of 25
  to 30 knots overnight and Tuesday morning. Seas 3 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ430-431-121000-
/O.CON.KPHI.SC.Y.0033.190312T0300Z-190312T1600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
340 PM EDT Mon Mar 11 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO NOON EDT TUESDAY...

* WINDS AND SEAS...Northwest wind 15 to 20 knots with gusts of 25
  to 30 knots overnight and Tuesday morning. Seas 2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

Iovino
255 
WHUS71 KPHI 120423
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1223 AM EDT Tue Mar 12 2019



ANZ450-451-121600-
/O.CON.KPHI.SC.Y.0032.000000T0000Z-190312T1600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
1223 AM EDT Tue Mar 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 
  kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ452>455-121600-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-190312T1600Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1223 AM EDT Tue Mar 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ430-431-121600-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-190312T1600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1223 AM EDT Tue Mar 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30 kt.
  Seas 1 to 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$
894 
WHUS71 KPHI 120947
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
547 AM EDT Tue Mar 12 2019


ANZ450-451-121600-
/O.CON.KPHI.SC.Y.0032.000000T0000Z-190312T1600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
547 AM EDT Tue Mar 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30
  kt. Seas 3 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ452>455-121600-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-190312T1600Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
547 AM EDT Tue Mar 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30
  kt. Seas 3 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ430-431-121600-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-190312T1600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
547 AM EDT Tue Mar 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 25 
  kt. Seas 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$
003 
WHUS71 KPHI 121558
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1158 AM EDT Tue Mar 12 2019

ANZ450-451-121700-
/O.EXP.KPHI.SC.Y.0032.000000T0000Z-190312T1600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
1158 AM EDT Tue Mar 12 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY...

Wind speeds are forecast to diminish gradually this afternoon. As
a result, the Small Craft Advisory will be allowed to expire at 
noon.

$$

ANZ452>455-121700-
/O.EXP.KPHI.SC.Y.0033.000000T0000Z-190312T1600Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1158 AM EDT Tue Mar 12 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY...

Wind speeds are forecast to diminish gradually this afternoon. As
a result, the Small Craft Advisory will be allowed to expire at 
noon.

$$

ANZ430-431-121700-
/O.EXP.KPHI.SC.Y.0033.000000T0000Z-190312T1600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1158 AM EDT Tue Mar 12 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY...

Wind speeds are forecast to diminish gradually this afternoon. As
a result, the Small Craft Advisory will be allowed to expire at 
noon.

$$

Iovino

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 11, 3:16 AM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Mar 11, 3:16 AM EDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
316 AM EDT Mon Mar 11 2019

.SYNOPSIS...
After a weak cold front moves through the area this morning,
a reinforcing front will move through tonight. High pressure
will build into the Mid-Atlantic Tuesday and Wednesday, moving
well offshore by Thursday. A strong surface low in the central
plains Wednesday night will race northeast into Ontario and
Quebec by Friday. A strong cold front will sweep through the
East Coast by Friday night, with high pressure building back
into the region for the weekend.

&&

.NEAR TERM /THROUGH TODAY/...
315 am update: Will let the dense fog advisory expire as
scheduled at 4 am, as visibilities are improving.

145 am update: Based on surface observations and webcams,
decided to extend the dense fog advisory for the Lehigh Valley,
northwest New Jersey, and adjacent areas through 4 am. Surface
visibilities have improved sufficiently in Monroe and Carbon
Counties to cancel the advisory in these locations.

Previous discussion...

Models are really struggling with the progress of drier
air/stronger mixing to our west, generally being too aggressive
with its movement eastward into our area during the next few
hours. Meanwhile, temperatures continue to be all over the place
in our area, with mid to upper 30s north of I-80, mid 50s in
central/southern Delmarva, and 40s in between. Fog has developed
in much of the area where stronger southwest to west winds have
not occurred (i.e., generally from Cecil County eastward to the
Atlantic City area), and it has become quite dense in several
locations in eastern Pennsylvania and northwest New Jersey. A
dense fog advisory continues through early this morning (2 am)
generally northwest of the Fall Line, and this may need to be
extended given the continued slowing trend models are depicting
regarding the eastward progress of the drier air. The fog may
even persist through daybreak if current trends continue in
portions of the area (especially east of the Delaware River).
Will monitor trends for the next couple of hours, but will
likely need to extend the timing of fog for a few hours across
portions of the area.

The onset of daytime heating will be the end of the stubborn fog
across the area, with the main sensible weather of note
thereafter being the winds. Using MOS forecasts and BUFKIT
soundings as a guide, speeds should reach 15 to 25 mph by late
this morning into this afternoon, with gusts exceeding 30 mph
possible. Trajectories are favorable for downsloping, and this
should allow for some substantial warming today, as the area
remains downstream of a northwest-flow vort max moving into the
Northeast late today. Models tend to underplay the warming in
these regimes, so I went slightly above consensus guidance,
though not quite as warm as MAV MOS given its typical high bias.
Would not be surprised to see these numbers verify, though,
given the expected pattern.

Forecast highs are in the 40s to around 50 northwest of the Fall
Line, and in the 50s to around 60 to the southeast. These
numbers are quite close to continuity.

&&

.SHORT TERM /TONIGHT/...
Main story tonight will be a potent vort max moving through the
area, though it will be quite moisture-starved. Of note,
however, will be a strong cold front sweeping through the area
from northwest to southeast during the period. Dew points will
fall behind the front, and temperatures will follow suit.
However, winds will likely stay somewhat elevated, so not
expecting a sharp temperature drop aided by strong radiational
cooling, at least. Lows tonight are forecast to be in the 20s
northwest of the Fall Line, and in the 30s to the southeast,
though some locally lower values are possible in more sheltered
locations such as the Pine Barrens.

The only sensible weather of note may be some flurries or light
snow showers in the Poconos as the attendant lift from the vort
max moves through overnight. Some models are hinting at this
potential, but not expecting much more than some flurries or a
brief snow shower, with impacts expected to be minimal or
nonexistent.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Main challenges in the medium-range period are gauging the
warming trend during the week and precipitation chances near the
end of the week. Overall, though, the weather for the next week
looks quite benign.

On Tuesday, a strong shortwave trough will be moving east of the
region, with a broad surface high moving into the Mid-Atlantic
by Tuesday night. The pressure gradient should remain elevated
enough to produce another breezy day Tuesday. Additionally, it
will be colder, as the cold front moving through Monday night
will be followed by a lengthy period of cold advection. Forecast
highs on Tuesday are 7-15 degrees colder than Monday. With the
surface ridge straddling the region Tuesday night, expect a cold
night across the area, with temperatures several degrees below
seasonal averages. Would not be surprised if future forecasts
adjust temperatures downward, especially in the cold-prone
rural/valley locations.

Midlevel ridging moves into the eastern U.S. on Wednesday,
promoting a warming trend that will continue through Friday.
Models indicate a perturbation atop the ridge, which will likely
produce a round of precipitation to our north. However, will
need to watch the track of this perturbation closely, especially
if ridging trends somewhat weaker. It is not out of the
question to see some effects from this vort max in our northern
CWA on Wednesday, though currently, the odds of this look too
low for mention in the public forecast. Temperatures look to be
4-10 degrees warmer than Tuesday.

Ridging will continue to amplify Wednesday night and Thursday as
a deep trough and associated strong surface cyclone barrel into
the central plains. Considerable poleward transport of
warm/moist air downstream will aid in the amplified ridging.
Very warm temperatures will spread into the area as a result,
with highs on Thursday several degrees above average (and
another 5-10 degrees warmer than Wednesday) and warmer still on
Friday.

The surface low will race northeastward into the Great Lakes and
southeastern Canada Thursday night and Friday. Models hint at
some warm-advection precipitation Thursday night approaching the
area, though models have tended to be too aggressive with this
with past (similar) systems. Nevertheless, should see shower
coverage increase Friday morning as the attendant cold front
approaches the area. Depending on how fast this front
approaches, some marginal instability may develop on Friday as
warm/moist air continues to surge northward in advance of the
front. On the other hand, if precipitation occurs earlier, the
area may be socked in low clouds and a stable near-surface
layer. Do think the potential of thunder is worth mentioning in
the forecast, especially south of the I-76 corridor.

The strongest lift with this system will be well to our
north/west, so QPF looks quite manageable with this system.
However, given the convective nature of the precipitation, some
spotty heavier rainfall looks possible.

The front should push offshore by Friday night, with northwest-
flow showers perhaps lingering in the area into Saturday (with
chances highest in the northern CWA). The 00z GFS/ECMWF bring a
rather potent vort max through New York/New England Saturday,
which seems to be enough to leave some low PoPs in the CWA
Friday night/Saturday (given that models tend to underplay this
potential in general). The bigger story for the upcoming
weekend will be the abrupt change back to colder temperatures,
with below-seasonal readings currently forecast by Sunday.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of tonight...Patchy fog will continue through 10z or so,
with conditions generally improving to MVFR or VFR. Thereafter,
VFR is expected as west to northwest winds slowly increase
toward daybreak. Moderate confidence.

Monday...VFR with west to northwest winds 10 to 20 kts with
gusts to 25 kts or so. High confidence.

Monday night...VFR with winds becoming more northwesterly around
10 kts, possibly with a few gusts to 20 kts, especially in the
evening. Moderate confidence.

OUTLOOK...

Tuesday: VFR with northwest winds 10 to 15 kts with higher
gusts. High confidence.

Tuesday night through Wednesday night: VFR with light/variable
winds becoming southerly by Wednesday night. High confidence.

Thursday through Friday: Periods of sub-VFR possible, mainly
Thursday night and Friday. Showers likely by late Thursday
night, continuing through Friday. Cannot rule out lightning on
Friday. South to southwest winds 5 to 15 kts, with gusts
possible Thursday night and Friday. Moderate confidence.

&&

.MARINE...
Seas remain 5 to 7 feet across the Atlantic waters early this
morning, and models are trending these down too quickly. Will
monitor observations closely, but may need to extend the small
craft advisory for a few hours this morning if higher seas
linger.

Winds are expected to be below criteria today, though west to
northwest winds will increase with time. By this evening,
advisory-level winds are expected to develop across the waters,
including Delaware Bay, as appreciable/deep mixing sets in. A
small craft advisory will be required for this period once the
current advisory expires or is canceled. It is also possible the
small craft advisory is extended through Tuesday morning for the
New Jersey coastal waters, given that the lull between high seas
this morning and the higher winds tonight will be so short.

OUTLOOK...

Tuesday: Residual advisory-level wind gusts possible in the
morning, especially off the New Jersey coast.

Tuesday night through Wednesday night: Sub-advisory winds/seas
expected.

Thursday: South winds may increase to advisory levels by late
afternoon.

Thursday night and Friday: Advisory-level winds/seas possible. A
chance of showers, with a storm or two possible.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Dense Fog Advisory until 4 AM EDT early this morning for
     PAZ060>062-101-103-105.
NJ...Dense Fog Advisory until 4 AM EDT early this morning for
     NJZ001-007>010.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 7 AM EDT this morning for
     ANZ450>455.

&&

Synopsis...CMS
Near Term...CMS
Short Term...CMS
Long Term...CMS
Aviation...CMS
Marine...CMS
Hazardous weather outlook, Mar 11, 5:25 AM EDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
525 AM EDT Mon Mar 11 2019

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-120930-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
525 AM EDT Mon Mar 11 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-120930-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
525 AM EDT Mon Mar 11 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

CMS

In the hours before

Special weather statement, Mar 10, 11:38 PM EDT, 5 hours 47 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1138 PM EDT Sun Mar 10 2019

DEZ001-MDZ008-NJZ015>019-PAZ070-071-102-104-106-110600-
New Castle-Cecil-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Delaware-Philadelphia-Eastern Chester-
Eastern Montgomery-Lower Bucks-
Including the cities of Wilmington, Elkton, Trenton, Pennsville,
Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Media,
Philadelphia, West Chester, Kennett Square, Norristown, Lansdale,
Morrisville, and Doylestown
1138 PM EDT Sun Mar 10 2019

...Areas of fog overnight...

Surface observations and webcams indicate fog has developed in
much of the area, with locally dense fog occurring at times. This
fog is expected to persist for the next few hours. If driving,
slow down. Use low-beam headlights, and maintain extra distance
from other vehicles.

CMS
Special weather statement, Mar 11, 12:57 AM EDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1257 AM EDT Mon Mar 11 2019

NJZ012>014-020>027-110800-
Middlesex-Western Monmouth-Eastern Monmouth-Ocean-Cumberland-
Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-Southeastern Burlington-
Including the cities of New Brunswick, Freehold, Sandy Hook,
Jackson, Millville, Hammonton, Cape May Court House, Ocean City,
Atlantic City, Long Beach Island, and Wharton State Forest
1257 AM EDT Mon Mar 11 2019

...Patchy dense fog overnight...

Surface observations and webcams indicate patchy dense fog
persists in portions of eastern New Jersey. If driving, expect
rapid changes in visibility during the overnight hours. Slow down,
use low-beam headlights, and maintain extra distance from other
vehicles.

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 10:31 PM EDTDense Fog AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren5 hr

Nearby

Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.